# SDR AU990964

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Condition: Faulty
- Location: Cockpit Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAIN'S SEAT LOCKING MECHANISM PLUNGER BRACKET SCREW SHEARED AND A LOOSE BOLT FITTED IN PLACE OF THE SECOND SCREW.   UNAPPROVED PART.
